MAUDE Adverse Event Report: Exactech, Inc. RS GLENOID PLATE L POST AUG, 8 DEG, LEFT; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

Exactech, Inc. RS GLENOID PLATE L POST AUG, 8 DEG, LEFT; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 320-15-03
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient underwent a left shoulder replacement.Subsequently, they were revision due to instability involving the glenoid aspect.Intraoperatively, the glenoid baseplate and glenosphere construct were noted to be posteriorly rotated.During removal of the glenosphere, the glenoid components were removed concurrently with the glenosphere.All implanted components were subsequently explanted and revised to a competitor's hemiarthroplasty.Polyethylene wear of the humeral liner was also observed.The patient was last known to be in stable condition following the event.

Brand Name
RS GLENOID PLATE L POST AUG, 8 DEG, LEFT
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50068263
Report Number1038671-2026-00954
Device Sequence Number10250860
Product Code KWS
UDI-Device Identifier10885862186683
UDI-Public10885862186683
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale